# SDR COMA9960114

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 601R560031
- Condition: Shorted
- Location: Vert Stab
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAV LIGHT CIRCUIT BREAKER TRIPPED.  REPLACED VERTICAL STAB NAV LIGHT ASSY.
